Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 28, 2016, 8:16 PM EDT for Talbot County, Maryland. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 8:16 PM EDT (00:16 UTC)
- Expired
- Jun 28, 2016, 8:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1495 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
973
WWUS81 KPHI 290016
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT TUE JUN 28 2016
MDZ015-019-290045-
TALBOT-QUEEN ANNE'S-
816 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...
AT 815 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COPPERVILLE TO PRINCE FREDERICK...AND MOVING
SOUTH AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
PEA SIZE HAIL. HEAVY DOWNPOURS WILL OCCUR AS WELL CAUSING PONDING OF
WATER ON ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3875 7634 3884 7626 3879 7620 3888 7620
3889 7618 3865 7595 3857 7604 3863 7608
3864 7615 3868 7617 3868 7621 3871 7624
3876 7622 3871 7628 3872 7630 3878 7629
3877 7632 3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 0015Z 339DEG 16KT 3885 7623 3855 7661
$$
MWGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 28, 7:36 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 28, 7:36 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 736 PM EDT TUE JUN 28 2016 .SYNOPSIS... Low pressure is forming on a cold front crossing the mid Atlantic states this evening. That front drifts offshore on Wednesday. Weak high pressure builds in for Thursday. A cold front approaches from the west on Friday and moves offshore Saturday. High pressure follows later Saturday into Monday. A strong warm front should be moving northeast toward our area on Tuesday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A Severe Thunderstorms Watch is in effect for Eastern Pennsylvania, portions of NJ along the Delaware River, as well as New Castle and Kent in Delaware, and Cecil, Kent, and Queen Anne's in Maryland through 10 pm. A cold front is progressing through eastern Pennsylvania and central Maryland. Showers and thunderstorms along and ahead of this front are due to instability and a short wave/vorticity impulse approaching from the west. This activity will all move eastward. MLCAPE has reached 2,000. Bulk shear values are around 30-35 knots, and mid level winds are only 30-40 knots, but with the amount of available CAPE, some storms could build high enough to produce some hail and strong wind gusts. Another concern will be heavy rainfall. Even though PW values are only ~1.5 inches, very heavy rainfall is occuring and could produce over an inch in an hour in some areas, leading to ponding in urbanized and poor drainage areas. All remaining shower and thunderstorm activity will begin to diminish after midnight, and the remainder of the overnight should end up mostly precipitation free except a few isolated showers/sprinkles. Once the rain ends, some low clouds and patchy fog could develop, especially in areas where winds drop off and become light and variable. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... Wednesday should be a very nice day. The cold front will either be offshore, or moving offshore at the start of the day. We are not expecting any showers to be affecting the area, but if there was any showers, it would be near the frontal boundary. After any morning fog/low clouds burns off, a nice day should develop across the area. Some scattered cumulus cloud build up is expected during the day, but we'll be precipitation free. We are expecting close to normal, or slightly above normal temperatures for Wednesday, even with the light northwest flow. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... 500MB: A -1SD short wave trough over the eastern Great Lakes Tuesday night weakens during mid week at the expense of a more significant trough (-2SD) developing over southeast Canada late Friday and Saturday. Eventually ridging follows into the northeast USA early next week. Temperatures: June, through the 27th has averaged 1 to 2 degrees above normal at PHL, RDG, ABE, and TTN, near normal at ILG/ACY, 0.6F above normal at GED and surprisingly a degree below normal at MPO. Calendar day averages the next week or so should be within 3 degrees of normal... nothing notable. So the monthly average should be very close to the monthly departures posted above and also available in our preliminary CF6 within the MT Holly climate web link. Forecast basis: Unless otherwise noted, a 50 50 blend of the 12z/28 GFS/NAM MOS guidance Wednesday night - Thursday night, thereafter the 12z/28 GFS MEX MOS for Friday and WPC Guidance Friday night- Tuesday. I did take into account the 12z/28 ECMWF op run and added several degrees to some of the max's Thu-Mon, especially north of PHL near I78 north to the northern border. Saturday: raised temps almost all the way to the coast where near 90F possible on a west or west southwest wind. The dailies... Wednesday night through Thursday...High pressure briefly builds in, in the wake of the cold front. Nice seasonable summer weather. Confidence: Above average. Thursday night...waa may still bring a shower or thunderstorm to the DE coast. Patchy fog probable parts of the area, especially favored nw NJ valleys. Confidence: average. Friday...a chance of showers and thunderstorms ahead of the next cold front, otherwise partly to mostly sunny, very warm and more humid. Heat index lower 90s. Confidence: average. Saturday...Rainfree and very warm, lower dewpoints. Confidence: above average. Sunday through Monday Independence Day...Weak high pressure should build in for Sunday and Independence Day. Thus at this point, we still expect this period to be dry. Nice summer weather for the outdoor celebrations. Confidence: Average. the reason its only average is that am a little concerned about thunderstorms moving into the area Monday afternoon ahead of a developing strong warm front. Tuesday...Depending on how quickly the high shifts off shore, low level flow will shift to southerly sometime on Tuesday, bringing warm air and moisture advection. Forecast is rainfree at this time but warm frontal thunderstorms are a concern. Confidence: below average. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Generally VFR/MVFR conditions this evening, with the exception of when any showers/thunderstorms affect a TAF site. A period of heavy rainfall, gusty winds, and low visibilities will occur with any thunderstorms. After the rain moves through late tonight, low clouds and fog area again expected to develop. Ceilings and visibilities are expected to lower to IFR overnight through daybreak Wednesday. Once any low clouds/fog burns off Wednesday morning, VFR conditions will prevail for the remainder of the day. Winds are mostly southeast to southwest across the area, but become variable at times. Once the front moves through overnight, winds will become west, then northwest during the day Wednesday. Wind speeds are expected to generally be 10 knots or less. Outlook... Confidence on the days listed below is generally above average. Wednesday night through Thursday...VFR. Light northwest wind become southerly late day. Confidence: above average. Thursday night through Friday...MVFR and brief IFR conditions will be possible with any showers and thunderstorms that move through the region during this time...probably mainly Friday. Patchy IFR stratus/fog possible early Friday morning. Saturday...VFR. west to northwest wind. Sunday...VFR. && .MARINE... Sub-Small Craft Advisory conditions will prevail across the waters tonight through Wednesday. A cold front will move across the waters early wednesday, so southerly winds today/tonight will become westerly/northwesterly on Wednesday. A period of showers and possible thunderstorms may affect the waters late this evening, before dissipating overnight. If any thunderstorms do occur, they could locally increase winds and waves. Outlook... Wednesday night through Sunday...winds and seas should remain below SCA criteria. Although gusty winds are possible in the vicinity of any thunderstorms Thursday night or Friday. RIP CURRENTS... Wednesday: at this time we are expecting to assign a low risk with an offshore wind and a southeast or east southeast swell of 2 to 2.5 feet at about 8 seconds. Thereafter, the rip current risk will be low to possibly moderate at times during the balance of this week through the weekend, in part dependent on the amount of onshore wind. In other words, not much change from the somewhat active month of June. AWARENESS: weak swimmers for their own safety should swim only in the presence of lifeguards. It is not worth being a rip current victim by swimming near jetties, or after the lifeguards go home, or with untrained weak swimming bystanders who wont be capable of saving a distressed swimmer, except to call 911, which then could be too late. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Drag Near Term...Iovino/Robertson Short Term...Robertson Long Term...Drag Aviation...Drag/Iovino/Robertson Marine...Drag
Hazardous weather outlook, Jun 28, 4:15 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 PM EDT TUE JUN 28 2016 NJZ007-009-PAZ054-055-060>062-101>106-292015- WARREN-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 415 PM EDT TUE JUN 28 2016 ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-008-010-292015- SUSSEX-MORRIS-SOMERSET- 415 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. THE PRIMARY HAZARD WITH ANY SEVERE STORMS IS EXPECTED TO BE STRONG WINDS. HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY FOR POOR DRAINAGE AREAS...INCLUDING URBAN LOCATIONS...IS ALSO POSSIBLE WITH ANY SHOWERS AND THUNDERSTORMS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-MDZ019-020-NJZ012-013-020>023-292015- INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-MIDDLESEX- WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- 415 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH GUSTY WINDS AND SMALL HAIL. HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY FOR POOR DRAINAGE AREAS...INCLUDING URBAN LOCATIONS...IS ALSO POSSIBLE WITH ANY SHOWERS AND THUNDERSTORMS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-NJZ015>019-027-PAZ070-071-292015- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-DELAWARE- PHILADELPHIA- 415 PM EDT TUE JUN 28 2016 ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-292015- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 415 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING WITH GUSTY WINDS AND SMALL HAIL. HEAVY RAIN...LEADING TO LOCALIZED FLOODING ESPECIALLY FOR POOR DRAINAGE AREAS...INCLUDING URBAN LOCATIONS...IS ALSO POSSIBLE WITH ANY THUNDERSTORMS THIS EVENING. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-292015- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 415 PM EDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-292015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 415 PM EDT TUE JUN 28 2016 ...SEVERE THUNDERSTORM WATCH 305 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 6:13 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT TUE JUN 28 2016
NJZ007-PAZ062-282315-
WARREN-NORTHAMPTON-
613 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT WARREN...EASTERN NORTHAMPTON AND
SOUTHEASTERN MONROE COUNTIES...
AT 612 PM EDT...A STRONG THUNDERSTORM WAS NEAR BELFAST...OR 7 MILES
NORTH OF EASTON...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...FORKS...WILSON...WASHINGTON...BLAIRSTOWN...NAZARETH...
BANGOR...PEN ARGYL...WIND GAP...BELVIDERE...HARMONY...OXFORD...
ALPHA...HOPE...BELFAST...WEST EASTON...TATAMY...EAST BANGOR...
DELAWARE WATER GAP AND GLENDON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4091 7478 4061 7522 4080 7543 4084 7537
4086 7529 4090 7523 4091 7524 4093 7522
4095 7515 4097 7512 4097 7514 4099 7513
4104 7503 4108 7499
TIME...MOT...LOC 2212Z 242DEG 14KT 4080 7521
AMCSpecial weather statement, Jun 28, 6:17 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
617 PM EDT TUE JUN 28 2016
PAZ054-055-282315-
CARBON-MONROE-
617 PM EDT TUE JUN 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...
NORTHEASTERN NORTHAMPTON...MONROE AND CARBON COUNTIES...
AT 616 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTMANS...OR 8
MILES NORTH OF LEHIGHTON...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...MOUNT POCONO...EAST STROUDSBURG...TOBYHANNA...
PALMERTON...JIM THORPE...WEATHERLY...SKYTOP...CHRISTMANS...
TANNERSVILLE...MOUNTAINHOME...REEDERS...POCONO PINES...
BELTZVILLE STATE PARK...DELAWARE WATER GAP...MECKESVILLE...
CANADENSIS...ANALOMINK...JONAS AND GILBERT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4102 7506 4100 7511 4098 7514 4097 7512
4093 7522 4090 7524 4076 7576 4097 7585
4101 7573 4103 7574 4105 7577 4109 7577
4124 7524
TIME...MOT...LOC 2216Z 264DEG 25KT 4095 7568
AMCLocal storm report, Jun 28, 7:25 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 PM EDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL PLEASANT VALLEY 40.75N 75.01W
06/28/2016 M1.00 INCH WARREN NJ 911 CALL CENTER
&&
EVENT NUMBER PHI1601305
STAFFSpecial weather statement, Jun 28, 7:35 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT TUE JUN 28 2016
PAZ054-055-061-062-290030-
CARBON-MONROE-NORTHAMPTON-LEHIGH-
735 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN...
NORTHAMPTON...NORTHWESTERN LEHIGH...SOUTHERN MONROE...NORTHERN BERKS
AND CARBON COUNTIES...
AT 735 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM ALLAMUCHY-PANTHER VALLEY TO NEAR EMERALD...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LEHIGHTON...NORTHAMPTON...EAST STROUDSBURG...NAZARETH...PALMERTON...
BANGOR...JIM THORPE...SLATINGTON...PEN ARGYL...NESQUEHONING...
WIND GAP...BATH...WEATHERLY...WALNUTPORT...BELFAST...TATAMY...
EAST BANGOR...NEW TRIPOLI...BEERSVILLE AND DANIELSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4092 7598 4094 7592 4101 7510 4098 7514
4093 7510 4079 7511 4077 7513 4078 7517
4075 7519 4072 7519 4065 7586 4068 7589
4074 7576 4083 7590 4090 7598
TIME...MOT...LOC 2335Z 258DEG 34KT 4090 7485 4077 7566
AMCSpecial weather statement, Jun 28, 7:35 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT TUE JUN 28 2016
DEZ003-MDZ012-015-019-020-290015-
INLAND SUSSEX-CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
735 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX...
SOUTHWESTERN KENT...TALBOT...SOUTHWESTERN QUEEN ANNE'S AND SOUTHERN
CAROLINE COUNTIES...
AT 735 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM OVERTON TO NEAR DUNKIRK...AND MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...PRESTON...OXFORD...
QUEEN ANNE...CHOPTANK...HARMONY...AGNER...WINDYHILL...GRASONVILLE...
CORDOVA...STEVENSVILLE...COPPERVILLE...TANYARD...SKIPTON...
WYE MILLS...SMITHVILLE AND CHESTER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3897 7625 3896 7631 3884 7637 3885 7638
3894 7636 3904 7631 3898 7628 3900 7617
3903 7624 3912 7625 3877 7570 3868 7594
3857 7602 3868 7621 3876 7622 3871 7628
3878 7629 3876 7632 3867 7634 3876 7638
TIME...MOT...LOC 2335Z 320DEG 29KT 3905 7623 3867 7666
MWGSpecial weather statement, Jun 28, 8:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT TUE JUN 28 2016
MDZ015-019-290045-
TALBOT-QUEEN ANNE'S-
816 PM EDT TUE JUN 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TALBOT AND SOUTHWESTERN
QUEEN ANNE'S COUNTIES...
AT 815 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COPPERVILLE TO PRINCE FREDERICK...AND MOVING
SOUTH AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
PEA SIZE HAIL. HEAVY DOWNPOURS WILL OCCUR AS WELL CAUSING PONDING OF
WATER ON ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...TRAPPE...ST. MICHAELS...OXFORD...TILGHMAN ISLAND...
COPPERVILLE AND HAMBLETON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3875 7634 3884 7626 3879 7620 3888 7620
3889 7618 3865 7595 3857 7604 3863 7608
3864 7615 3868 7617 3868 7621 3871 7624
3876 7622 3871 7628 3872 7630 3878 7629
3877 7632 3867 7634 3874 7634 3876 7638
TIME...MOT...LOC 0015Z 339DEG 16KT 3885 7623 3855 7661
MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:16 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| Jun 28, 8:51 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 54 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.